JournalsrlmVol. 27, No. 3pp. 309–325

On maximal and potential operators with rough kernels in variable exponent spaces

  • Humberto Rafeiro

    Pontificia Universidad Javeriana, Bogota, Colombia
  • Stefan Samko

    University of Algarve, Faro, Portugal
On maximal and potential operators with rough kernels in variable exponent spaces cover

A subscription is required to access this article.

Abstract

In the framework of variable exponent Lebesgue and Morrey spaces we prove some boundedness results for operators with rough kernels, such as the maximal operator, fractional maximal operator, sharp maximal operators and fractional operators. The approach is based on some pointwise estimates.

Cite this article

Humberto Rafeiro, Stefan Samko, On maximal and potential operators with rough kernels in variable exponent spaces. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 27 (2016), no. 3, pp. 309–325

DOI 10.4171/RLM/736